Data dependence of fixed points for non-self generalized contractions

Abstract

Data dependence of fixed points for several classes of non-self generalized contractions is studied. A fibre non-self contraction theorem is also established. An application
to functional equations is included.

Authors

Adela Chis-Novac
Department of Mathematics, Technical University of Cluj-Napoca, Romania

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Ioan A Rus
Department of Applied Mathematics, Babes-Bolyai University of Cluj-Napoca, Romania

Keywords

Fixed point; generalized contraction; non-self operator; data dependence.

Paper coordinates

A. Chis-Novac, R. Precup,  I.A. Rus, Data dependence of fixed points for non-self generalized contractions, Fixed Point Theory 10 (2009) no.1, 73-87.

PDF

About this paper

Journal

Fixed Point Theory

Publisher Name
DOI
Print ISSN

1583-5022

Online ISSN

2066-9208

google scholar link

Related Posts